Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Bifurcation and Chaos cover

Volume 26, Issue 02 (February 2016)

Feature Articles
No Access
Shock-Sensitivity in Shell-Like Structures: With Simulations of Spherical Shell Buckling
  • 1630003

https://doi.org/10.1142/S0218127416300032

Feature Articles
No Access
Nonlinear Analysis on Cross-Correlation of Financial Time Series by Continuum Percolation System
  • 1630004

https://doi.org/10.1142/S0218127416300044

Papers
No Access
Estimating the Number of Zeros for Abelian Integrals of Quadratic Reversible Centers with Orbits Formed by Higher-Order Curves
  • 1650020

https://doi.org/10.1142/S0218127416500206

Papers
No Access
Fast and Secure Chaos-Based Cryptosystem for Images
  • 1650021

https://doi.org/10.1142/S0218127416500218

Papers
No Access
Analysis of Prey-Predator Three Species Fishery Model with Harvesting Including Prey Refuge and Migration
  • 1650022

https://doi.org/10.1142/S021812741650022X

Papers
No Access
Multi-Baker Map as a Model of Digital PD Control
  • 1650023

https://doi.org/10.1142/S0218127416500231

Papers
No Access
Parameter Identification of Chaotic Systems by a Novel Dual Particle Swarm Optimization
  • 1650024

https://doi.org/10.1142/S0218127416500243

Papers
No Access
On the Distribution of Limit Cycles in a Liénard System with a Nilpotent Center and a Nilpotent Saddle
  • 1650025

https://doi.org/10.1142/S0218127416500255

Papers
No Access
Analytic Integrability of Two Lopsided Systems
  • 1650026

https://doi.org/10.1142/S0218127416500267

Papers
No Access
Transitions to Chaos in a Seven-Equation Model of the Business Cycle with Income Redistribution and Private Debt
  • 1650027

https://doi.org/10.1142/S0218127416500279

Papers
No Access
Codimension-Two Bifurcation Analysis in DC Microgrids Under Droop Control
  • 1650028

https://doi.org/10.1142/S0218127416500280

Papers
No Access
Characterization of the Phase Space Structure of Circular Restricted Three-Body Problem: An Alternative Approach
  • 1650029

https://doi.org/10.1142/S0218127416500292

Papers
No Access
Melnikov Method for a Class of Planar Hybrid Piecewise-Smooth Systems
  • 1650030

https://doi.org/10.1142/S0218127416500309

Papers
No Access
Multiscroll Chaotic Sea Obtained from a Simple 3D System Without Equilibrium
  • 1650031

https://doi.org/10.1142/S0218127416500310

Papers
No Access
Bifurcations of Traveling Wave Solutions of a Nonlinear Wave Model Created by Diffraction in Periodic Media
  • 1650032

https://doi.org/10.1142/S0218127416500322

Papers
No Access
Pattern Formation in Keller–Segel Chemotaxis Models with Logistic Growth
  • 1650033

https://doi.org/10.1142/S0218127416500334

Papers
No Access
Bifurcation of Codimension 3 in a Predator–Prey System of Leslie Type with Simplified Holling Type IV Functional Response
  • 1650034

https://doi.org/10.1142/S0218127416500346

Papers
No Access
A Symbolic Dynamics Perspective of Conway’s Game of Life
  • 1650035

https://doi.org/10.1142/S0218127416500358

Papers
No Access
Hidden and Nonstandard Bifurcation Diagram of an Alternate Quadratic System
  • 1650036

https://doi.org/10.1142/S021812741650036X

Papers
No Access
Templates of Two Foliated Attractors — Lorenz and Chen Systems
  • 1650037

https://doi.org/10.1142/S0218127416500371

Papers
No Access
Looking More Closely at the Rabinovich–Fabrikant System
  • 1650038

https://doi.org/10.1142/S0218127416500383